# SDR TSAA9871518

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND NR 2 ENGINE FORWARD MOUNT LOOSE.  REMOVED AND REPLACED BEARING AND BUSHINGS PER OHM 71-23-01.  REPLACED BOLTS AND BUSHINGS USING ECO 2908, AD 98-14-09 AND REFERENCE PER MM 54-41-11.  (M)
